# SDR CA150429003

- Difficulty date: April 9, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Snias AS350*
- Aircraft time: 65 hours
- Engine: Tmeca ARRIUS1A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Flange
- Part number: 355A32215920
- Condition: Loose
- Location: Mr Gear Box
- Part time: 67 hours
- Component: Mgb, 355A320601
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING AN UNRELATED UNSCHEDULED MX CHECK THE OUTPUT FLANGE WAS FOUND TO BE LOOSE, TOTAL LOSS OF TIGHTNESS.  THE BEVEL GEARBOX WAS REMOVED, INSPECTED & REINSTALLED.  SB 355-63.00.27 WAS COMPLETED WITH NEW FLANGE, STA-LOCK NUT & SECURING WASHER INSTALLED.  THE ACFT HAD ONLY 66.6HRS TT.
